MathSciNet Relay Station
MathSciNet bibliographic data
MR1823934 37F75 (32S65 34A25 37G05 37J05)
Basto-Gonçalves, J.; Cruz, I. Analytic linearizability of some resonant vector fields. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2473–2481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement